# SDR USAA040481

- Difficulty date: August 6, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 45,987 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ZEE ANGLE CORRODED 3 INCH BY 30 INCH AREA, AFT ENTRY DOOR SILL BS 947-1006.  REPLACED Z-ANGLE PER SRM 51-10-2.  (M)
